# SDR EIAA2006185

- Difficulty date: August 23, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 74,360 hours, 35,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 74907
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY THROUGH LIGHTS INOP.  REPLACED BATTERY PACK PER MM 33-51-04, OPS CHECK GOOD.
